Drug Overdose

Overdose is made, accidental or otherwise, of any product in excess of the maximum dose tolerable by the organism, which alters homeostasis by causing various symptoms ranging in extreme cases, until the death of the subject.

The use of the term "overdose" implies that there is a mix of course, is why this term is most often refer to drugs or drugs not to poisons, even if an overdose may be seen as poisoning .

It speaks of an overdose in the case of medication (often due to a misreading of the record), of drugs, but also in case of ingestion of alcohol or any food that may have a toxic effect.

Symptoms and Diagnosis
Symptoms of overdose may take different forms:

* Action is disproportionate to the normal effect (drowsiness antiepileptics, hypoglycemia for insulin, etc.).
* Other effects due to chemical properties of the product (for acidosis aspirin, etc.).
* Nonspecific disorders within the central nervous system (confusion, dizziness, nausea, vomiting).

The diagnosis is usually clear whether the product is known, but is more difficult if the person can not or will not say what substance it is. Symptoms or blood test can often help in diagnosis.

And drug overdose
There are few cases of drug overdose deliberate attempt suicide. But it should be noted that many drug overdoses are caused by poisoning or cutting products or mixtures (voluntary or otherwise) between products with similar effects and will therefore be strengthened in their work. And they can also occur when we take this too can lead to death.

Drug overdoses often occur after periods of abstinence or in multiple drug use (where the effect of reinforcing products).

Read also Radiation therapy